Alert archive / Mississippi / Wind Advisories in 2013
Wind Advisory 10, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Apr 10, 2013, 4:43 AM CDT for 4 parishes in Louisiana; 7 counties in Mississippi; Ashley County, Chicot County, Arkansas. It took effect at Apr 10, 2013, 10:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2013, 4:43 AM CDT (09:43 UTC)
- In effect from
- Apr 10, 2013, 10:00 AM CDT
- Expired
- Apr 10, 2013, 3:57 PM CDT
- In force
- 6 hr
- Issued by
- NWS Jackson, MS
Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA, Bolivar County, MS, Humphreys County, MS, Issaquena County, MS, Leflore County, MS, Sharkey County, MS, Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 138 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2298 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWUS74 KJAN 100943 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 443 AM CDT WED APR 10 2013 ...WINDY CONDITIONS EXPECTED OVER THE DELTA TODAY AND THIS EVENING... ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-101745- /O.NEW.KJAN.WI.Y.0010.130410T1500Z-130411T0300Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA 443 AM CDT WED APR 10 2013 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * TIMING: FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS: SOUTH WINDS OF 20 TO 30 MPH WITH POSSIBLE GUSTS OF 30 TO 40 MPH. WIND SPEEDS WILL DECREASE BEHIND A COLD FRONT DURING THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS MAY BE BLOWN AROUND OR TOPPLED. HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED FOR HIGH PROFILE VEHICLES DRIVING ON NORTH TO SOUTH ORIENTED ROADS. SMALL TREES...LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 22
2 follow-up statements
496 WWUS74 KJAN 101645 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1145 AM CDT WED APR 10 2013 ...WINDY CONDITIONS EXPECTED OVER THE DELTA TODAY AND THIS EVENING... ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-110045- /O.CON.KJAN.WI.Y.0010.000000T0000Z-130411T0300Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA 1145 AM CDT WED APR 10 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * TIMING: THIS AFTERNOON AND EVENING UNTIL 10 PM CDT. * WINDS: SOUTH WINDS OF 20 TO 30 MPH WITH POSSIBLE GUSTS UP TO 40 MPH. WIND SPEEDS WILL DECREASE BEHIND A COLD FRONT DURING THE EVENING. * IMPACTS: ANY UNSECURED OUTDOOR ITEMS SUCH AS TRASH CANS MAY BE BLOWN AROUND OR TOPPLED. HAZARDOUS DRIVING CONDITIONS CAN BE EXPECTED FOR HIGH PROFILE VEHICLES DRIVING ON NORTH TO SOUTH ORIENTED ROADS. SMALL TREES...LARGE LOOSE BRANCHES OR WEAK AND ROTTEN TREES COULD FALL AND CAUSE PROPERTY DAMAGE OR INJURY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS WILL BE STRONG ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
498 WWUS74 KJAN 102057 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 357 PM CDT WED APR 10 2013 ...WIND ADVISORY CANCELLED FOR THE ARKLAMISS DELTA... WINDS HAVE GUSTED TO 30 MPH AT TIMES THIS AFTN BUT HAVE FALLEN SHORT OF THE WIND ADVISORY CRITERIA AND HAVE GONE AHEAD AND CANCELLED THE WIND ADVISORY. ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-102200- /O.CAN.KJAN.WI.Y.0010.000000T0000Z-130411T0300Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- BOLIVAR-SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GREENVILLE... BELZONI...ISOLA...MAYERSVILLE...ROLLING FORK...ANGUILLA 357 PM CDT WED APR 10 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSON HAS CANCELLED THE WIND ADVISORY. $$ NWS JACKSON
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Apr 10, 4:20 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 10, 4:20 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
420 AM CDT WED APR 10 2013
...SEVERE WEATHER AND HEAVY RAIN EXPECTED THIS EVENING INTO
THURSDAY...
.SHORT TERM...TODAY THROUGH THURSDAY NIGHT...IT CONTINUES TO LOOK
LIKE THE POTENTIAL FOR SEVERE WEATHER TONIGHT WITH ALL OF THE MODELS
CONTINUING INDICATE A LINE OF SEVERE STORMS AND HEAVY RAINFALL
POTENTIAL BEGINNING THIS EVENING IN THE DELTA AND CONTINUING ACROSS
THE REMAINDER OF THE AREA TONIGHT INTO THURSDAY. STRONG CAPPING OVER
MOST OF THE AREA TODAY SHOULD INHIBIT CONVECTIVE DEVELOPMENT FOR THE
MOST PART...BUT ISOLATED SHOWERS WILL BE POSSIBLE THROUGH THE DAY.
BY THIS AFTERNOON THE SURFACE PRESSURE GRADIENT WILL INCREASE OVER
THE AREA AS A DEEPENING SURFACE LOW OVER MISSOURI AND ASSOCIATED
COLD FRONT CONTINUE TO PUSH EAST TOWARDS THE ARKLAMISS. EXPECT
SUSTAINED WINDS OF 20-25 MPH WITH GUSTS TO 35MPH OVER THE ARKLAMISS
DELTA AREAS FOR LATER THIS MORNING THROUGH THE EVENING HOURS...SO
WILL ISSUE A WIND ADVISORY FOR THESE AREAS.
MOST OF THE HI-RES MODELS INDICATE THAT A LINE OF THUNDERSTORMS WILL
APPROACH THE WESTERN PORTIONS OF THE AREA BY EARLY THIS EVENING AND
WILL CONTINUE TO CHARGE ACROSS THE AREA OVERNIGHT AND EXIT EAST OF
THE AREA BY THURSDAY AFTERNOON. WITH PWATS UP NEAR 1.7-1.9 INCHES
AND GOOD MOISTURE TRANSPORT COMBINED WITH THE RELATIVELY SLOW
MOVEMENT OF THE LINE...HEAVY RAINFALL WILL BE AN ISSUE WITH THE
POTENTIAL FOR 2-4 INCHES AND LOCALLY HIGHER AMOUNTS FOR AREAS
GENERALLY ALONG AND NORTHWEST OF THE NATCHEZ TRACE. WILL ISSUE A
FLASH FLOOD WATCH FOR THIS EVENING THROUGH THURSDAY FOR THESE
AREAS.
AS FAR AS SEVERE GOES INSTABILITY LOOKS PLENTIFUL WITH -7.0 TO -7.5
C/KM LAPSE RATES IN PLACE ALONG WITH ML CAPES OF 800-1200 J/KG
THIS EVENING IN THE WEST...WANING A BIT THE FURTHER EAST THE
SQUALL LINE GETS RANGING FROM 200-600 J/KG BY THURSDAY MORNING. H850
WINDS WILL BE 45-50KTS AND STRONG WIND SHEAR WILL BE PRESENT WITH
0-1 KM SRH VALUES OF 250-350 M2/S2 AND 300-450 M2/S2 OF 0-3 SRH IN
THE DELTA WEDNESDAY EVENING. THE SHEAR REMAINS STRONG THROUGH
MIDNIGHT WEST OF I-55...BUT WEAKENS AS THE LINE PROGRESS EAST
OVERNIGHT. CONTINUES TO LOOK LIKE THIS WILL BE A QLCS EVENT WITH
PREFRONTAL CELLS HAVING A DIFFICULT TIME DEVELOPING DUE TO STRONG
CAPPING AHEAD OF THE BOUNDARY...ALTHOUGH CANT BE RULED OUT IN THE
WESTERN PORTIONS OF THE AREA WEDNESDAY EVENING BEFORE THE QLCS
BECOMES DOMINATE. EXPECT THE SQUALL LINE TO TRANSITION MORE TO A
HEAVY RAINFALL EVENT EARLY THURSDAY AS INSTABILITY/SHEAR BEGINS TO
WEAKEN IN THE EAST. THE LINE WILL FINALLY EXIT EAST OF THE AREA BY
EARLY THURSDAY AFTERNOON. WILL CONTINUE TO MENTION ALL MODES OF
SEVERE POSSIBLE IN THE HWO AND GRAPHICASTS...BUT EXPECT THE PRIMARY
RISKS TO BE STRONG WINDS...LARGE HAIL AND HEAVY RAIN...BUT TORNADOES
WILL BE POSSIBLE ESPECIALLY IN THE DELTA THIS EVENING.
THE SKIES WILL QUICKLY CLEAR BEHIND THE COLD FRONT THURSDAY EVENING
INTO THE OVERNIGHT HOURS AS HIGH PRESSURE RIDGING BUILDS IN.
TEMPERATURES WILL BE MUCH COOLER THURSDAY NIGHT...FALLING INTO THE
MID TO UPPER 40S ACROSS THE AREA. RAISED TEMPS SLIGHTLY ABOVE
GUIDANCE HIGHS TODAY...BUT STUCK PRETTY CLOSE FOR THE REMAINDER OF
THE PERIOD. AS FAR AS POPS GOES...RAISED ABOVE IN THE WEST TONIGHT
AND IN THE EAST ON THURSDAY. /15/
.LONG TERM...FRIDAY THROUGH WEDNESDAY...DRY FRIDAY WITH TEMPERATURES
TOPPING OUT JUST BELOW NORMAL IN THE LOWER 70S. NORMAL HIGHS RUN IN
THE MID 70S. THE 00Z MAV GUIDANCE AND GFS ENSEMBLE MEANS CAME IN
SEVERAL DEGREES WARMER THAN LAST NIGHT'S RUN AND LOOK REASONABLE. THE
CLOSED UPPER LOW WILL BE OVER THE GREAT LAKES REGION WITH NEAR ZONAL
FLOW ALOFT OVER OUR REGION. AT THE SURFACE...HIGH PRESSURE WILL BE
RIDGING SOUTHEAST FROM THE PLAINS ACROSS OUR CWA. NEAR FULL
INSOLATION...WITH ONLY A LIGHT NORTH WIND WITH LOW RELATIVE HUMIDITY
SHOULD ALLOW TEMPERATURES TO WARM RAPIDLY FRIDAY MORNING. OUR FLOW
ALOFT WILL BACK TO THE SOUTHWEST FRIDAY NIGHT INTO SATURDAY AHEAD OF
A TROUGH OVER THE DESERT SOUTHWEST. THE GFS AND ECMWF DIFFER WITH
THIS FEATURE AS THE GFS HAS A CLOSED LOW OVER THE BAJA REGION BY
SATURDAY MORNING WHILE THE ECMWF HAS AN OPEN TROUGH. THE ECMWF IS
FASTER IN SWINGING THE TROUGH EAST TO THE SOUTHERN PLAINS BY SUNDAY
MORNING WHILE THE GFS HOLDS THE CLOSED LOW BACK OVER OLD MEXICO. AS
THE SURFACE RIDGE SHIFTS EAST OF OUR AREA SATURDAY NIGHT RETURN FLOW
WILL BEGIN INCREASING MOISTURE TO THE REGION SUNDAY. THIS SHOULD
LEAD TO RAIN DEVELOPING OVER THE SOUTHERN ZONES SUNDAY AFTERNOON.
THE ECMWF IS MORE GENEROUS WITH THE RAIN DUE TO THE CLOSER PROXIMITY
OF THE APPROACHING SHORTWAVE TROUGH BUT THE GFS CATCHES UP SUNDAY
NIGHT. BY MONDAY MORNING THE ECMWF HAS THE AXIS OF THE SHORTWAVE
EAST OF OUR CWA WHILE THE GFS PLACES THE AXIS OVER THE ARKLATEX.
BOTH MODELS MAINTAIN A SOUTHWEST FLOW ALOFT ACROSS OUR REGION WITH
SEVERAL ADDITIONAL EMBEDDED DISTURBANCES THROUGH WEDNESDAY THAT WILL
COMBINE WITH DAYTIME HEATING AND INCREASING MOISTURE TO PROVIDE AT
LEAST DIURNALLY DRIVEN CHANCES OF SHOWERS AND THUNDERSTORMS. BOTH
MODELS ARE SHOWING A SURGE OF UPPER 60 TO LOWER 70 DEW POINTS INTO
THE SOUTHERN PORTIONS OF OUR CWA MONDAY THROUGH WEDNESDAY TO HELP
FUEL THE CONVECTION. WARMER THAN NORMAL TEMPERATURES ARE ALSO
EXPECTED SUNDAY THROUGH WEDNESDAY. HOWEVER...MODEL DIFFERENCES ARE
FURTHER AMPLIFIED BY WEDNESDAY MORNING AS THE GFS HAS A CLOSED LOW
TRACKING ACROSS THE NORTHERN PLAINS WITH NEAR ZONAL ACROSS MUCH OF
THE WESTERN CONUS. THE ECMWF HAS AN AMPLIFIED TROUGH OVER THE
ROCKIES. EITHER SCENARIO WILL STILL LEAD TO DISTURBED WEATHER OVER
OUR REGION THROUGH MID WEEK. /22/
&&
.AVIATION...VFR CONDITIONS WERE BEING REPORTED IN THE EAST WHILE
MVFR CEILINGS WERE NOTED CENTRAL AND WEST. MVFR CEILINGS ARE STILL
EXPECTED TO DEVELOP ACROSS THE WHOLE AREA BY MORNING. CEILINGS WILL
BE SLOW TO RISE THIS MORNING BUT SHOULD IMPROVE TO VFR BY 18Z.
SOUTHERLY WINDS OF 5-8KTS TONIGHT WILL INCREASE AGAIN AND BECOME
WINDY THIS MORNING. SPEEDS OF 10-20KTS GUSTING TO 20 TO 30KTS...WITH
35KTS POSSIBLE ACROSS THE DELTA CAN BE EXPECTED. SHOWERS AND STORM
ACTIVITY WILL MOVE INTO THE WESTERN COUNTIES WEDNESDAY EVENING
AROUND 00-03Z. A LINE OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
THE AREA OVERNIGHT AND MAY PRODUCE WIND GUSTS TO 60 MPH...HAIL AND
LIFR CONDITIONS. /28/22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 84 64 72 47 / 24 96 87 14
MERIDIAN 83 66 77 46 / 12 50 100 35
VICKSBURG 84 61 70 45 / 39 100 64 13
HATTIESBURG 83 67 78 50 / 13 41 100 26
NATCHEZ 82 60 70 46 / 29 98 62 9
GREENVILLE 83 58 69 44 / 71 100 47 13
GREENWOOD 83 63 70 43 / 37 100 59 14
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR MSZ018-019-025-034-035-040-041.
FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
MSZ018-019-025>028-034>036-040>042-047-053-059-060.
LA...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR LAZ007>009-015.
FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
LAZ007>009-015-016-023>026.
AR...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING
FOR ARZ074-075.
FLASH FLOOD WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR
ARZ074-075.
&&
15/22/22Hazardous weather outlook, Apr 9, 2:33 PM CDT, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 233 PM CDT TUE APR 9 2013 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 233 PM CDT TUE APR 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY... A TIGHT PRESSURE GRADIENT OVER THE REGION WILL PRODUCE GUSTY WINDS ACROSS THE OUTLOOK AREA AGAIN ON WEDNESDAY. EXPECT SUSTAINED WINDS FROM THE SOUTH SOUTHEAST FROM 20 TO 30 MPH WITH OCCASIONAL TO FREQUENT GUSTS RANGING FROM 35 TO 45 MPH... ESPECIALLY ACROSS THE DELTA REGION. THIS WILL CAUSE HAZARDOUS DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES AS WELL AS VEHICLES TRAVELING ON WEST TO EAST ORIENTED ROADS. A WIND ADVISORY WILL LIKELY BE NEEDED FOR A PORTION OF...IF NOT ALL OF...THE OUTLOOK AREA WEDNESDAY. .DAYS TWO THROUGH SEVEN...LATE WEDNESDAY AFTERNOON THROUGH MONDAY... WIDESPREAD SEVERE STORMS ARE EXPECTED LATE WEDNESDAY AFTERNOON INTO THURSDAY MORNING AS A LINE OF STORMS MOVES EAST INTO AND ACROSS THE OUTLOOK AREA AND COMBINES WITH THE WARM MOIST UNSTABLE...AND SHEARED... AIR MASS OVER THE REGION. FORECAST MODELS CONTINUE TO DEPICT A VOLATILE ENVIRONMENT OVER THE OUTLOOK AREA SUPPORTIVE OF SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS TO AT LEAST 60 MPH... LARGE HAIL TO THE SIZE OF QUARTERS...AND POSSIBLY TORNADOES DURING THIS TIME. PLEASE CONTINUE TO STAY TUNED FOR THE LATEST UPDATES AND MORE SPECIFICS AS THEY BECOME AVAILABLE REGARDING THIS SEVERE WEATHER POTENTIAL WEDNESDAY EVENING INTO THURSDAY MORNING. IN ADDITION...WIDESPREAD HEAVY RAINFALL IS EXPECTED ACROSS THE OUTLOOK AREA WEDNESDAY NIGHT INTO THURSDAY. INTENSE RAINFALL RATES COULD RESULT IN LOCALIZED FLASH FLOODING IN SOME LOCATIONS. ALSO...SOME SMALL CREEKS...AREA RIVERS...AND LOW LYING AREAS COULD EXPERIENCE RISES IN WATER LEVELS. .SPOTTER CALL TO ACTION STATEMENT...THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE WEDNESDAY AFTERNOON INTO THURSDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:58 AM CDT | Flash Flood Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 34 hr |
| Apr 10, 5:12 PM CDT | Special Weather Statement | JAN | West Carroll | 28 min |
| Apr 10, 5:24 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 36 min |
| Apr 10, 10:04 AM CDT | River Flood Warning | JAN | Clay | 46 hr |
| Apr 10, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Ashley, Chicot | 59 min |
Nearby
Wind Advisories in Mississippi, 2013Wind Advisories in Louisiana, 2013Wind Advisories in Arkansas, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.